Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Asthmatic, clear lungs. Small rash which was treated, will scabies affect lungs?

MY SON IS 7 YEARS OLD. WE GOT TREATED FOR SCABIES ...WITH PREME...CREAM NOT SURE IF WE HAVE IT ..PROTOCOL. MY SON HAD A SMALL RASH ...AND THE DERMAT GAVE HIM A SMALL CREAM FOR HIS BUTTUCKS. THE RASH ONLY LASTED ONE DAY...IT S GONE NOW.....HE SUFFERS FROM ASTHMA ... NOW HE IS COUGHHING...I TOOK HIM TO HIS PEDI AND HIS LUNGS ARE CLEAR...ONLY POST NASAL DRIP AND HAS GREEN MUCOUS....CAN SCABIES AFFECT HIS LUNGS
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
Definately no
But your allergies are changing system
It might have been allergic rash misdiagnosed with scabies
because after some years the allergies start effecting another system like you asthma after some years can cause allergic rash.and if you treat that subsides and it shifts to other organ like nose and sinuses
only give anti allergics fexofenadine 120mg od
singular 10 mg bd
syp ascoril 1/2 tsf tds
and tossex 1/2 tsf n ight
do for 10 days
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor